# SDR UALA2011092605195

- Difficulty date: September 22, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 67,016 hours, 12,101 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Interface Unit
- Part number: RDAA500412
- Part serial: 5
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTERTAINMENT SYSTEM AUDIO AND VIDEO INOPERATIVE.  REPLACED VIDEO INTERFACE UNIT PER AMM.  REACTIVATED ENTERTAINMENT SYSTEM LOADED VIU & CONFIG DATABASE. PAX AUDIO AND VIDEO ENTIRE CABIN NORMAL OPERATION AFTER CONFIG DATABASE INSTALL COMPLETE.
